Hiroshima Mathematical Journal

Bounds on numerical boundary slopes for Montesinos knots

Kazuhiro Ichihara and Shigeru Mizushima

Full-text: Open access

Abstract

We give an upper bound on the denominators of numerical boundary slopes and an upper bound on the di¤erences between two numerical boundary slopes for Montesinos knots.

Article information

Source
Hiroshima Math. J., Volume 37, Number 2 (2007), 211-252.

Dates
First available in Project Euclid: 24 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1187916319

Digital Object Identifier
doi:10.32917/hmj/1187916319

Mathematical Reviews number (MathSciNet)
MR2345368

Zentralblatt MATH identifier
1138.57004

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Keywords
boundary slopes Montesinos knots

Citation

Ichihara, Kazuhiro; Mizushima, Shigeru. Bounds on numerical boundary slopes for Montesinos knots. Hiroshima Math. J. 37 (2007), no. 2, 211--252. doi:10.32917/hmj/1187916319. https://projecteuclid.org/euclid.hmj/1187916319


Export citation